# SDR AALA201710109006

- Difficulty date: September 17, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534721932000
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CABIN FLOOR SUPPORT BETWEEN FRAMES 66 AND 70, Y-765, Z-500.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, SRM 51-42-11, AND SRM 53-21-14.
